Alert archive / Minnesota / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

June 19, 2012Ramsey County, Washington County, Minnesota; Saint Croix County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at Jun 19, 2012, 5:53 AM CDT for Ramsey County, Washington County, Minnesota; Saint Croix County, Wisconsin. It was in force for 37 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2012, 5:53 AM CDT (10:53 UTC)
Expired
Jun 19, 2012, 6:30 AM CDT
In force
37 min
Issued by
NWS Twin Cities, MN

Counties Ramsey County, MN, Washington County, MN, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 57 km from the middle of the area, began a volume at 10:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 5:55 AM CDTHAIL 1Vadnais Heights, MN
Jun 19, 6:20 AM CDTHAIL 1Lake Elmo, MNREPORTED NEAR INTERSECTION OF LAKE ELMO AVE AND HWY 5. TIME ESTIMATED.
Jun 19, 6:22 AM CDTHAIL 12 Sw Stillwater, MN
Jun 19, 6:30 AM CDTHAIL 1.5Stillwater, MNQUARTER TO PING PONG BALL SIZED HAIL REPORTED NEAR INTERSECTION OF ORLEANS AND HARRIET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 10.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2012-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2012-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2661 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

410 
WWUS83 KMPX 191053
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
553 AM CDT TUE JUN 19 2012

MNZ062-063-WIZ014-023-191130-
POLK-RAMSEY-ST. CROIX-WASHINGTON-
553 AM CDT TUE JUN 19 2012

...THUNDERSTORMS MOVING THROUGH POLK...RAMSEY...ST.
CROIX AND WASHINGTON COUNTIES THROUGH 630 AM CDT...

AT 550 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR LAUDERDALE. THIS STORM WAS MOVING EAST AT 50 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ROSEVILLE.
  LITTLE CANADA.
  GEM LAKE.
  WILLERNIE.
  STILLWATER.
  OAK PARK HEIGHTS.

LAT...LON 4535 9249 4504 9236 4491 9319 4491 9320
      4501 9320 4504 9322 4512 9323 4512 9303
      4523 9301
TIME...MOT...LOC 1052Z 253DEG 43KT 4501 9316

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 19, 4:22 AM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jun 19, 4:22 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
422 AM CDT TUE JUN 19 2012

.DISCUSSION...

TODAY AND TONIGHT...SEVERAL PARAMETERS IN PLACE LATER TODAY THAT
SUPPORT ANOTHER SEVERE WEATHER AND FLOODING THREAT ONCE AGAIN.
THEREFORE...DESPITE THE ONGOING CONVECTION...DECIDED TO FOCUS MORE
ON LATER TODAY THAN THE PRESENT WEATHER. THE CONDITIONAL THREAT
THIS AFTERNOON WILL DEPEND ON WHETHER OR NOT THE CAP CAN
HOLD...AND HOW MUCH DYNAMIC DESTABILIZATION TAKES PLACE WITH THE
APPROACHING UPPER LEVEL WAVE. EARLY MORNING WV IMAGERY OVERLAID
WITH RAP40 500MB HEIGHTS AND WINDS SHOWED THE UPCOMING WEATHER
MAKER IN THE FORM OF A LONGWAVE TROUGH CROSSING THE NORTHERN
ROCKIES WITH SOUTHWESTERLY FLOW DOWNSTREAM OF THIS WAVE. AT THE
SURFACE...A WARM FRONT WAS DRAPED E/W ACROSS THE REGION...WITH
DEWPOINTS NEAR 60 ACROSS THE METRO AND NEW RICHMOND WI...WHILE
SOUTH OF THE BOUNDARY DEWPOINTS WERE NEAR 70 WITH SOUTHERLY WINDS.
AS ONE WOULD EXPECT...THE CAPE GRADIENT WAS RIGHT ALONG THIS WARM
FRONT. AN MCS WAS ONGOING ACROSS WESTERN MINNESOTA...WHOSE OUTFLOW
WILL LIKELY REINFORCE THE FRONTAL BOUNDARY AS IT MOVES EASTWARD
INTO WISCONSIN WHILE BEING FUELED BY THE LOW LEVEL JET DURING THE
REST OF THE MORNING. ONCE THE THUNDERSTORMS EXIT THE
REGION...CLEAR SKIES AND SOUTHERLY WINDS WILL ALLOW THE BOUNDARY
LAYER TO QUICKLY DESTABILIZE...WITH 3000J/KG OF SBCAPE EXPECTED.
HOWEVER...THESE LARGE CAPE VALUES DON/T COME WITHOUT A CATCH. THE
CATCH IS THAT 700MB TEMPS +10 TO +12C BENEATH AN ELEVATED MIXED
LAYER WILL SUPPRESS CONVECTION DURING THE EARLY AFTERNOON
HOURS...ESPECIALLY ACROSS THE SOUTHERN HALF OF THE CWA.
MEANWHILE...A SURFACE LOW WILL DEVELOP AND MOVE ACROSS THE EASTERN
DAKOTAS INTO WESTERN MINNESOTA. AS IT DOES SO...THE WARM FRONT
WILL LIFT NORTHWARD AND SOUTHERLY WINDS WILL INCREASE TO 25G35KTS.
FORECAST SOUNDING ALONG THIS WARM FRONT SHOW BOTH INCREDIBLE SPEED
AND DIRECTIONAL SHEAR IN THE WIND PROFILE. STORMS SHOULD REMAIN
ELEVATED ALONG THE FRONT AND NOT REALIZE THE FAVORABLE
DYNAMICS...BUT IF STORMS ARE ABLE TO BECOME SURFACE BASED THE
POTENTIAL EXISTS FOR TORNADIC SUPERCELLS...MAINLY NORTH OF I-94.
AS THE SURFACE LOW CONTINUES NORTHEAST TOWARDS THE ARROWHEAD OF
MN...A COLD FRONT WILL CROSS THE MN/DAKOTA BORDER DURING THE
EVENING HOURS. CONVERGENCE ALONG THIS FRONT...IN COMBINATION WITH
MID LEVEL COOLING FROM THE AFOREMENTIONED APPROACHING UPPER LEVEL
WAVE...SHOULD BE ENOUGH TO GENERATE DEEP CONVECTION. STORMS WILL
INITIALLY START OUT AS DISCRETE CELLS WITH ALL MODES OF SEVERE
WEATHER POSSIBLE...BUT SHOULD GROW UPSCALE INTO A LINEAR COMPLEX
AND TRANSITION TO MORE OF A WIND/HAIL THREAT. STORMS MAY
EVENTUALLY BECOME ELEVATED AT THE COLD FRONT MOVES
SOUTHEASTWARD...BUT COULD STILL POSE A HAIL/WIND THREAT.
FINALLY...GIVEN THE RECENT RAINS OVER THE PAST FEW DAYS...NOT TO
MENTION THE ONGOING MCS...SOILS ARE SATURATED AND ANY HEAVY RAIN
WILL POSE A FLOOD THREAT. ESPECIALLY IN THE SENSITIVE CANNON RIVER
BASIN. AS A RESULT...A FLASH FLOOD WATCH IS IN EFFECT FOR TODAY
AND TONIGHT.

WEDNESDAY THROUGH THURSDAY...ELONGATED CDFNT BETWEEN SFC LOWS
CENTERED OVER SE MANITOBA AND WRN KANSAS WILL GAIN IMPETUS TO PUSH
E AS A TROUGH AXIS OVER THE NRN ROCKIES MOVES INTO THE WRN DAKOTAS
BY LATE MRNG WED. STRONG MOISTURE CONVERGENCE ALONG WITH HIGHLY
CONCENTRATED LIFT WILL CONTRIBUTE TO PLENTY OF RAINFALL ACRS MUCH
OF THE MPX CWFA. MAY HAVE BEEN A LITTLE CONSERVATIVE ON THE
RAINFALL FCST FOR WED BUT POCKETS OF HEAVIER RAINFALL MAY EASILY
PRODUCE AN INCH OF RAIN OR MORE THROUGH THE FIRST HALF OF THE DAY.
SEVERE WX PROSPECTS ARE QUITE LOW SINCE THE BULK OF THE SHEAR AND
INSTABILITY WILL BE EAST OF THE FRONT...WORKING WITH LITTLE
INSOLATION BEFORE THE FROPA. RAIN CHANCES DIMINISH GREATLY WED
NIGHT AS THE FRONT EXITS TO THE W...TO BE FOLLOWED BY A DRIER NW
FLOW ALOFT AND SFC HIGH PRES EXPANDING NEWD FROM THE CENTRAL
PLAINS THU. COOLER AND DRIER CONDITIONS WILL MOVE INTO THE AREA
WITH THE COLD FROPA...WITH HIGHS BUMPED BACK DOWN INTO THE 70S AND
LOWS INTO THE 50S.

FRIDAY THROUGH MONDAY...THE HIGHLIGHT OF THE END OF THIS WEEK INTO
EARLY NEXT WEEK IS THE POTENTIAL FOR ANOTHER STRONG RAIN-MAKER FRI
NIGHT THROUGH SAT NIGHT. A STORM SYSTEM MEANDERING OVER THE NRN
CALIFORNIA COAST THU WILL BE NUDGED OVER THE ROCKIES THU INTO FRI
AS A LARGE LONGWAVE TROUGH MOVES ONSHORE THE PAC NW. THIS SFC LOW
WILL BECOME ENHANCED ON THE LEE SIDE OF THE ROCKIES FRI AND SHIFT
E INTO THE GREAT LAKES BY EARLY SUN MRNG. NOT A HUGE PUNCH OF
WARMER AIR WITH THIS SYSTEM AS THE TRACK OF THIS SYSTEM WILL KEEP
SIGNIFICANTLY WARMER AIR SUPPRESSED TO THE S...BUT TEMPS WILL
STILL BE NUDGED INTO LOWER 80S THROUGH THE WEEKEND ALONG WITH
DEWPOINTS RETURNING INTO THE MID- TO UPPER-60S. THE BEST CHCS FOR
PRECIP COMES FRI NIGHT INTO SAT AS THE SYSTEM EJECTS OUT OF THE
PLAINS INTO THE OHIO VALLEY...THEN DRIER HIGH PRESSURE RETURNS FOR
EARLY NEXT WEEK.

&&

.AVIATION... /06Z TAF ISSUANCE/

MCS DEVELOPING OVER EASTERN DAKOTAS AND WILL BUILD EAST ACROSS
WESTERN AND CENTRAL AREAS OVERNIGHT.  SHOULD GRADUALLY LIFT NORTH
OVERNIGHT AS WAA/LLJ PATTERN LIFTS NORTH AND EAST. EXPECT BOUNDARY
TO LIFT INTO T LEAST CENTRAL AREAS DURING THE DAY. SHOULD SEE
CAPPED REGION MOVING NORTHEAST AS FRONT MOVES NORTH. SHOULD SEE
FRONT BECOME ACTIVE AGAIN DURING THE AFTERNOON KAXN/KRWF AND
POSSIBLY KSTC IF BOUNDARY LINGERS CLOSER. THEN AS FRONT MOVES
SLOWLY EAST...TSRA NOT EXPECTED UNTIL AFTER MAINLY 00Z WED.
MVFR/ISOLD IFR POSSIBLE IN HEAVIER TSRA INTO THE AFTERNOON ONCE
AGAIN. DO EXPECT WINDS TO INCREASE FROM THE SOUTH WITH WARM FROPA
WITH GUSTS 15 TO 30 KNOTS POSSIBLE OVER SOUTHERN AREAS.

KMSP...DO ANTICIPATE SOME TSRA MOVING ACROSS THE FIELD OVERNIGHT.
TIMING IN QUESTION BUT 08Z-12Z LOOKS TO BE THE BEST TIME.  THEN
BOUNDARY SHOULD LIFT NORTH OF THE AREA WITH CLEARING AND
INCREASING /GUSTY SOUTH WIND LATE MORNING/AFTERNOON. SHOULD SEE
BETTER CHANCE OF TSRA MOVING IN AFTER 00Z WED AS FRONT MOVES
CLOSER. MVFR/ISOLD IFR WITH STRONG TSRA INTO THE EVENING. EAST TO
SOUTHEAST WIND THIS MORNING...BECOMING SOUTH WIND INCREASING BY
LATE MORNING...WITH GUSTS TO 27 KNOTS POSSIBLE.

OUTLOOK...
WEDNESDAY...MVFR WITH -SHRA. W WINDS 6 TO 10 KNOTS.
THURSDAY...VFR. NW WINDS 6 TO 10 KNOTS.
FRIDAY...VFR SW WINDS 4 TO 8 KNOTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR ANOKA-CARVER-
     CHISAGO-DAKOTA-GOODHUE-HENNEPIN-ISANTI-KANABEC-LE SUEUR-
     MCLEOD-RAMSEY-RICE-SCOTT-SHERBURNE-SIBLEY-WASHINGTON-WRIGHT.

     FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR BENTON-
     CHIPPEWA-KANDIYOHI-MEEKER-MILLE LACS-MORRISON-POPE-RENVILLE-
     STEARNS-SWIFT-TODD.

WI...FLASH FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR PIERCE-POLK-
     ST. CROIX.

&&

JPC/JRB
Hazardous weather outlook, Jun 19, 4:45 AM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
445 AM CDT TUE JUN 19 2012

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
201000-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
445 AM CDT TUE JUN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED ALONG AND NORTH OF A STATIONARY FRONT
RESIDING OVER SOUTHERN MINNESOTA TODAY THROUGH TONIGHT. SOME OF
THE THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING
WINDS. THERE APPEARS TO BE TWO TIME PERIODS FOR SEVERE
WEATHER...ONE THIS MORNING THROUGH APPROXIMATELY 9 AM CDT AND
ANOTHER LATE THIS AFTERNOON THROUGH THIS EVENING. IN ADDITION...
SOME THUNDERSTORMS MAY PRODUCE HEAVY RAIN WITH RAINFALL RATES
EXCEEDING 1 INCH PER HOUR...WHICH MAY EXACERBATE FLOODING PROBLEMS
FROM NOT ONLY RAINFALL RECEIVED THIS MORNING BUT ALSO RAINFALL
RECEIVED OVER THE PAST FEW DAYS. A FLASH FLOOD WATCH REMAINS IN
EFFECT FOR PORTIONS OF CENTRAL AND EAST CENTRAL MINNESOTA INTO
WESTERN WISCONSIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE EXPECTED DURING THE FIRST HALF OF WEDNESDAY AS
A STRONG AREA OF LOW PRESSURE LIFTS OUT OF SOUTH DAKOTA AND ACROSS
MINNESOTA...DRAGGING A COLD FRONT ACROSS THE REGION. THERE IS A
VERY SMALL RISK THAT A FEW OF THESE STORMS COULD BECOME SEVERE
WITH LARGE HAIL AND DAMAGING WINDS. THESE STORMS ALSO HAVE THE
POTENTIAL OF PRODUCING TORRENTIAL RAIN AND AREAS OF FLOODING.

ADDITIONAL THUNDERSTORMS ARE EXPECTED LATE FRIDAY THROUGH SATURDAY
EVENING AS ANOTHER FRONTAL SYSTEM MOVES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING.

In the hours before

Local storm report, Jun 19, 4:41 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
441 AM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 AM     HAIL             PRESCOTT                44.75N 92.79W
06/19/2012  M1.25 INCH       PIERCE             WI   LAW ENFORCEMENT

&&

MKM
Local storm report, Jun 19, 4:44 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
444 AM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 AM     TSTM WND GST     ST PAUL                 44.95N 93.10W
06/19/2012  M64.00 MPH       RAMSEY             MN   ASOS

            REPORTED AT ST PAUL DOWNTOWN AIRPORT

0433 AM     TSTM WND GST     STANTON                 44.47N 93.02W
06/19/2012  M63.00 MPH       GOODHUE            MN   AWOS

            REPORTED AT STANTON AIRFIELD

&&

MKM
Local storm report, Jun 19, 4:47 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
447 AM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 AM     TSTM WND GST     EDEN PRAIRIE            44.85N 93.46W
06/19/2012  M54.00 MPH       HENNEPIN           MN   ASOS

            MEASURED AT FLYING CLOUD AIRPORT

0411 AM     TSTM WND GST     LAKEVILLE               44.68N 93.24W
06/19/2012  M54.00 MPH       DAKOTA             MN   AWOS

            REPORTED AT LAKEVILLE AIRPORT

0414 AM     TSTM WND GST     FARIBAULT               44.30N 93.27W
06/19/2012  M55.00 MPH       RICE               MN   AWOS

            MEASURED AT FARIBAULT MUNICIPAL AIRPORT

0419 AM     TSTM WND GST     MINNEAPOLIS             44.96N 93.27W
06/19/2012  M54.00 MPH       HENNEPIN           MN   ASOS

            MEASURED AT MINNEAPOLIS ST PAUL INTERNATIONAL AIRPORT.

&&

MKM
Local storm report, Jun 19, 5:18 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
518 AM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 AM     TSTM WND GST     HUTCHINSON              44.89N 94.37W
06/19/2012  M53.00 MPH       MCLEOD             MN   AWOS

            MEASURED AT HUTCHINSON AIRPORT

0240 AM     HAIL             REDWOOD FALLS           44.54N 95.11W
06/19/2012  M0.75 INCH       REDWOOD            MN   BROADCAST MEDIA

            DIME SIZED HAIL

0243 AM     TSTM WND GST     REDWOOD FALLS           44.54N 95.11W
06/19/2012  M45.00 MPH       REDWOOD            MN   ASOS

            MEASURED AT REDWOOD FALLS MUNICIPAL AIRPORT

0255 AM     HAIL             10 SE REDWOOD FALLS     44.44N 94.97W
06/19/2012  M0.75 INCH       REDWOOD            MN   BROADCAST MEDIA

            NICKEL SIZED HAIL NEAR GILFILLAN

0255 AM     HAIL             MORGAN                  44.42N 94.92W
06/19/2012  M0.75 INCH       REDWOOD            MN   BROADCAST MEDIA

            DIME SIZED HAIL

0300 AM     HAIL             PLYMOUTH                45.02N 93.46W
06/19/2012  M0.75 INCH       HENNEPIN           MN   NWS EMPLOYEE

            DIME SIZED HAIL

0301 AM     TSTM WND GST     CRYSTAL                 45.04N 93.36W
06/19/2012  M46.00 MPH       HENNEPIN           MN   ASOS

            MEASURED AT MINNEAPOLIS CRYSTAL AIRPORT

0302 AM     TSTM WND GST     EDEN PRAIRIE            44.85N 93.46W
06/19/2012  M53.00 MPH       HENNEPIN           MN   ASOS

            MEASURED AT FLYING CLOUD AIRPORT.

0303 AM     HAIL             FAIRFAX                 44.53N 94.72W
06/19/2012  M0.75 INCH       RENVILLE           MN   LAW ENFORCEMENT

            DIME SIZED HAIL

0313 AM     TSTM WND GST     NEW ULM                 44.31N 94.46W
06/19/2012  M49.00 MPH       BROWN              MN   AWOS

            REPORTED AT NEW ULM MUNICIPAL AIRPORT

0314 AM     TSTM WND GST     MINNEAPOLIS             44.96N 93.27W
06/19/2012  M44.00 MPH       HENNEPIN           MN   ASOS

            MEASURED AT MINNEAPOLIS ST PAUL INTERNATIONAL AIRPORT

0321 AM     HAIL             WINTHROP                44.54N 94.36W
06/19/2012  M0.88 INCH       SIBLEY             MN   LAW ENFORCEMENT

            REPORTED BY POLICE DEPARTMENT

0330 AM     HAIL             GAYLORD                 44.55N 94.22W
06/19/2012  M1.00 INCH       SIBLEY             MN   TRAINED SPOTTER

            ENOUGH HAIL TO MAKE THE GROUND WHITE

0330 AM     TSTM WND GST     2 NNW NEW GERMANY       44.91N 93.99W
06/19/2012  M56.00 MPH       CARVER             MN   MESONET

            MEASURED BY MNDOT SENSOR ON BWY 7 AT MILE POST 161.

0335 AM     TSTM WND DMG     LESTER PRAIRIE          44.88N 94.04W
06/19/2012                   MCLEOD             MN   TRAINED SPOTTER

            LARGE TREE ON HOUSE. TIME ESTIMATED BY RADAR.

0345 AM     HAIL             LE CENTER               44.39N 93.73W
06/19/2012  E0.75 INCH       LE SUEUR           MN   EMERGENCY MNGR

            PENNY SIZED HAIL AND WINDS APPROXIMATELY 30 MPH.

0352 AM     TSTM WND GST     4 ENE HENDERSON         44.55N 93.83W
06/19/2012  M66.00 MPH       SCOTT              MN   MESONET

            MNDOT ROAD SENSOR

0355 AM     TSTM WND GST     BELLE PLAINE            44.62N 93.76W
06/19/2012  M83.00 MPH       SCOTT              MN   FIRE DEPT/RESCUE

0355 AM     HAIL             BELLE PLAINE            44.62N 93.76W
06/19/2012  M1.00 INCH       SCOTT              MN   TRAINED SPOTTER

0359 AM     TSTM WND GST     1 N NEW PRAGUE          44.56N 93.57W
06/19/2012  M80.00 MPH       SCOTT              MN   EMERGENCY MNGR

            MEASURED BY SPOTTER AT CO RD 2 AND 21. REPORTED BY
            EMERGENCY MANAGER.

0400 AM     TSTM WND GST     1 E SAVAGE              44.76N 93.34W
06/19/2012  M63.00 MPH       SCOTT              MN   MESONET

            APRSWXNET SENSOR. TIME ESTIMATED.

0403 AM     TSTM WND GST     PRIOR LAKE              44.73N 93.43W
06/19/2012  M60.00 MPH       SCOTT              MN   NWS EMPLOYEE

0404 AM     TSTM WND GST     EDEN PRAIRIE            44.85N 93.46W
06/19/2012  M54.00 MPH       HENNEPIN           MN   ASOS

            MEASURED AT FLYING CLOUD AIRPORT

0410 AM     HAIL             LAKEVILLE               44.68N 93.24W
06/19/2012  M0.75 INCH       DAKOTA             MN   TRAINED SPOTTER

0410 AM     TSTM WND DMG     LAKEVILLE               44.68N 93.24W
06/19/2012                   DAKOTA             MN   TRAINED SPOTTER

            10 INCH DIAMETER TREE DOWNED

0411 AM     TSTM WND GST     LAKEVILLE               44.68N 93.24W
06/19/2012  M54.00 MPH       DAKOTA             MN   AWOS

            REPORTED AT LAKEVILLE AIRPORT

0414 AM     TSTM WND GST     FARIBAULT               44.30N 93.27W
06/19/2012  M55.00 MPH       RICE               MN   AWOS

            MEASURED AT FARIBAULT MUNICIPAL AIRPORT

0415 AM     TSTM WND DMG     2 SSW ROSEMOUNT         44.72N 93.09W
06/19/2012                   DAKOTA             MN   TRAINED SPOTTER

            30 FT TREE DOWN. WOOD FENCE BLOWN OVER. NEAR INTERSECTION
            OF SHANNON PARKWAY AND HWY 46. TIME ESTIMATED BY RADAR.

0419 AM     TSTM WND GST     MINNEAPOLIS             44.96N 93.27W
06/19/2012  M54.00 MPH       HENNEPIN           MN   ASOS

            MEASURED AT MINNEAPOLIS ST PAUL INTERNATIONAL AIRPORT.

0423 AM     TSTM WND DMG     EAGAN                   44.82N 93.16W
06/19/2012                   DAKOTA             MN   TRAINED SPOTTER

            30 FT TALL PINE TREE UPROOTED. BRANCHES BROKEN OFF OTHER
            TREES.

0425 AM     HAIL             DUNDAS                  44.43N 93.20W
06/19/2012  M1.00 INCH       RICE               MN   TRAINED SPOTTER

0429 AM     TSTM WND GST     ST PAUL                 44.95N 93.10W
06/19/2012  M64.00 MPH       RAMSEY             MN   ASOS

            REPORTED AT ST PAUL DOWNTOWN AIRPORT

0430 AM     TSTM WND DMG     HASTINGS                44.73N 92.85W
06/19/2012                   DAKOTA             MN   PUBLIC

            18 INCH DIAMETER TREE UPROOTED.

0433 AM     TSTM WND GST     STANTON                 44.47N 93.02W
06/19/2012  M63.00 MPH       GOODHUE            MN   AWOS

            REPORTED AT STANTON AIRFIELD

0438 AM     HAIL             PRESCOTT                44.75N 92.79W
06/19/2012  M1.25 INCH       PIERCE             WI   LAW ENFORCEMENT

&&

MKM
Local storm report, Jun 19, 5:37 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
537 AM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 AM     TSTM WND GST     2 NE RED WING           44.60N 92.57W
06/19/2012  M54.00 MPH       PIERCE             WI   AWOS

            MEASURED AT RED WING AIRPORT.

&&

MKM
Special weather statement, Jun 19, 5:53 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
553 AM CDT TUE JUN 19 2012

MNZ062-063-WIZ014-023-191130-
POLK-RAMSEY-ST. CROIX-WASHINGTON-
553 AM CDT TUE JUN 19 2012

...THUNDERSTORMS MOVING THROUGH POLK...RAMSEY...ST.
CROIX AND WASHINGTON COUNTIES THROUGH 630 AM CDT...

AT 550 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR LAUDERDALE. THIS STORM WAS MOVING EAST AT 50 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ROSEVILLE.
  LITTLE CANADA.
  GEM LAKE.
  WILLERNIE.
  STILLWATER.
  OAK PARK HEIGHTS.

LAT...LON 4535 9249 4504 9236 4491 9319 4491 9320
      4501 9320 4504 9322 4512 9323 4512 9303
      4523 9301
TIME...MOT...LOC 1052Z 253DEG 43KT 4501 9316

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 11:47 PM CDTSpecial Weather StatementMPXLac qui Parle, Yellow Medicine43 min
Jun 19, 1:11 AM CDTSpecial Weather StatementMPXKandiyohi49 min
Jun 19, 2:00 AM CDTSevere Thunderstorm WarningMPXRedwood60 min
Jun 19, 2:07 AM CDTSpecial Weather StatementMPXChippewa38 min
Jun 19, 2:20 AM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine40 min
Jun 19, 2:43 AM CDTSpecial Weather StatementMPXHennepin, Ramsey, Washington62 min
Jun 19, 2:44 AM CDTSevere Thunderstorm WarningMPXBrown, Nicollet, Redwood, Renville, Sibley46 min
Jun 19, 3:19 AM CDTSevere Thunderstorm WarningMPXBrown, Le Sueur, McLeod, Nicollet, Rice, Scott and 1 more41 min
Jun 19, 3:30 AM CDTSpecial Weather StatementMPXCarver, Dakota, Goodhue, Le Sueur, Rice, Scott45 min
Jun 19, 3:50 AM CDTSevere Thunderstorm WarningMPXCarver, Dakota, Hennepin, Ramsey, Scott, Wright40 min
Jun 19, 3:55 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Le Sueur, Rice, Scott50 min
Jun 19, 4:26 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Ramsey, Washington64 min
Jun 19, 4:38 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue52 min
Jun 19, 6:11 AM CDTSevere Thunderstorm WarningMPXDakota, Ramsey, Washington34 min
Jun 19, 11:57 AM CDTRiver Flood WarningMPXWright9 days
Jun 19, 12:25 PM CDTRiver Flood WatchMPXTodd25 hr
Jun 19, 12:25 PM CDTRiver Flood WatchMPXHennepin, Wright10 hr
Jun 19, 6:44 PM CDTSpecial Weather StatementMPXDouglas46 min
Jun 19, 3:19 AM CDTSpecial Weather StatementMPXChippewa, Dunn, Saint Croix41 min
Jun 19, 4:30 AM CDTSpecial Weather StatementMPXChippewa45 min
Jun 19, 5:09 AM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire, Pepin66 min

Nearby

Special Weather Statements in Minnesota, 2012Special Weather Statements in Wisconsin, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.